I have been on Buspar for about a week now and also take Klonopin when I get an attack. Each night while lying in bed I have a physical "twiching" or spasm below my left rib cage. No matter which side I lie on this spasm is constant. It makes me paranoid that it has something to do with my heart and usually starts to bring on severe anxiety. Anybody else out there hear of such a thing I know its real because I can even feel the twiching with my hands. Any suggestions or advice
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...